# SDR ASAA2016112618820

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 2,665 hours, 883 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING ELECTRICAL POWER UP, NO FMC PROMPT ON CAPTAIN'S AND FIRST OFFICER`S CDU WITH FMC TRANSFER SWITCH IN BOTH, PLACED FMC TRANSFER SWITCH TO RIGHT, FMC PROMPT APPEARS.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE, IAW FIM 34-61-00-810-801 OF LEFT FMC. NO DEFECTS NOTED. DEFECT CLEARED.
